# SDR RRXA10774

- Difficulty date: January 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: NPN
- Condition: Cracked
- Location: Sta. Xw 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LT. WING I/B FLAP SKIN IB SURFACE AT STA. XW106, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 NDT MANUAL 06-10-01.001 AND DC-8 SRM 57-2-1 AND DC-8 SRM 51-1-21.
